# SDR USAA2011123000019

- Difficulty date: December 19, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 70,419 hours, 31,496 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: D5227902620300
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - CRACK IN RIGHT FORWARD EMERGENCY EXIT DOOR 843 FRAME SEGMENT AT STA 16892, S17R.  REPLACED RIGHT FORWARD EMERGENCY EXIT DOOR 843 FRAME SEGMENT AT STA 16892, S17R IAW EO 5210Y228.
